every time i take a AX i get c-dif. it never stops. now this is the 4th time in 1.5 yrs i have to take the flagyl and i am sick to death of it.
i took acidopholis pearls three tiems a day while on the ax and it did not help me.
i want to know what can i take w/o this flagyl stufff to get rid of this c-dif. this is the only time i have this is when i take aX.
after i take the f- i usually end up taking difulcan b/c of yeast over growth it is a merry go round wit hthis dam drugs. it makes me not to want to ever go outside to catch something in order for me to take an ax, this last time was for sinus infection...i know this is whati have. i was tested for illac sprue and i do not have that.
it only acts up when i take an ax never anyother time unless i eat spicey foods. i am on norco and xanax and zantac for gerd 75 mg twice a day.
the stool is long stringy and forest green so i know it is bile.
it is not black tarry stools and i am not throwing.
it is not bloody.
it is not painful just annoying and inconvienent. i tried to eat rice and banans and stuff to slow the D down and it worked but srtool is very smelly which tells me taht it is c-dif as i had this before , it is another docs trip and more moneyi see him more than i see my own husband
also i am more sensitve to it b/c i have Psa psoritiac arthritis which affectsthe gut also, i am so sick of this any ideas how i can cure this myself???????????